# SDR CALA2018110202231

- Difficulty date: October 25, 2018
- Submitted: November 3, 2018
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 34,667 hours, 11,996 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LOWER INSPAR SKIN PANEL IS CRACKED AT STA 147.9 AND ABOUT 16" AFT OF THE FWD SPAR. REPAIRED CRACK PER SRM 55-10-01, REPAIR 11.
